Global Attractor for the Convective Cahn–Hilliard Equation

Tom 58 / 2010

Xiaopeng Zhao, Changchun Liu Bulletin Polish Acad. Sci. Math. 58 (2010), 117-127 MSC: 35B41, 35K35. DOI: 10.4064/ba58-2-3

Streszczenie

This paper is concerned with the convective Cahn–Hilliard equation. We use a classical theorem on existence of a global attractor to derive that the convective Cahn–Hilliard equation possesses a global attractor on some subset of $H^2$.

Autorzy

  • Xiaopeng ZhaoDepartment of Mathematics
    Jilin University
    Changchun 130012, P.R. China
    e-mail
  • Changchun LiuDepartment of Mathematics
    Jilin University
    Changchun 130012, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek